# SDR QXEA2023042400073

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 12,927 hours, 8,450 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO AND FA REPORTS SLIGHT ELECTRICAL BURNING SMELL IN COCKPIT AND FWD GALLEY AFTER LANDING. REMOVED FROM SERVICE. NO ABNORMAL ODOR UPON ARRIVAL AT AIRCRAFT.  C/W ODOR INSPECTION TASKS 21-20-00-810-801A AND 25-30-00-810-801A.  NO DEFECTS NOTED ANYWHERE ON AIRCRAFT. RETURNED TO SERVICE.
